# SDR SWIA20230628503

- Difficulty date: May 3, 2023
- Submitted: June 28, 2023
- Operation: Air carrier
- Aircraft: N699BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7801
- Aircraft time: 43,123 hours, 36,610 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FORMER SECTION @ FS 313.56 CORRODED.     (C-CHECK RO 6/25/2023)    REMOVED AND  INSTALLED NEW FORMER P/N 601R318086-1 AT FS313.56 REF CRJ200 SRM 51-42-06, SRM 51-42-13 AND DWG # 601R31702 REV -N.. COMPLIED WITH 51-900-1003-SKY AND PRESSURE CHECKS GOOD. SEE CONTINUATION CARDS FOR DETAILS
